Codral PE Day & Night Cold & Flu 24 Tabs

$16.99

Effective Day & Night time Relief of:

  • Headaches and fever

  • Blocked nose/runny nose

  • Body aches and pains

Each Day tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.

Each Night Tablet contains:

Paracetamol 500mg
Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .

Phenylephrine Hydrochloride 5mg
Phenylephrine helps to relieve blocked and runny noses.

Chlorpheniramine Maleate 2mg
Chlorpheniramine Maleate is a sedating antihistamine. It is used for the relief of a runny nose and watery eyes. As it is a sedating antihistamine, it also aids rest.

Usage Advice

Use this product for:

Who can use this product 

Adults and children 12 years and over.

How many:   

Day: 2 Red

Night: 2 Orange as necessary

How often:

Every 4-6 hours as necessary Maximum 6 day & 2 night tablets in 24 hours.

When to stop:

Adults: after 3 days.

Children: after 48 hours, except on medical advice